# SDR UIEA2022111901197

- Difficulty date: November 21, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 86,282 hours, 19,638 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fuse Pin
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH NACELLE PYLON ATTACH FUSE PIN UPPER LINK WITH CRACK INDICATION( FUSE PIN OF UPPER LINK WAS REPLACED IAW AMM 54-51-03-404-030-002 )
